MathSciNet Relay Station
MathSciNet bibliographic data
MR1109472 60J25
Pietruska-Pałuba, Katarzyna The Lifschitz singularity for the density of states on the Sierpiński gasket. Probab. Theory Related Fields 89 (1991), no. 1, 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement